# SDR DALA1248561819

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 43,929 hours, 8,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 41FG THROUGH 44FG EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK, CHECKS OK.
